I take my pill every night at bed time like I did with my previous birth control and since I've started i have had terrible time falling asleep. I missed a pill 2 days ago and crashed right out slept all night then last night I took my pill on time before bed and again trouble sleeping. I get bad jumpy legs and can't relax to fall asleep. Can this be a side affect? I've only been taking it for a few weeks and don't know if it will go away but idk how much longer I can go on only 2-3 hrs of sleep because of this.
No responses have yet been posted. Add your response to this question.
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 2 answers
Posted 11 May 2013 • 1 answer
Posted 30 Dec 2013 • 1 answer
Posted 3 Apr 2015 • 1 answer
I just stopped taking Jolivette for birth control less than a week ago. Last night I pasted out and?
Posted 30 Jul 2015 • 1 answer